MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDSHIFT COMPRESSION IMPLANT KIT 15X20MM OFFSET 6MM; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDSHIFT COMPRESSION IMPLANT KIT 15X20MM OFFSET 6MM; BONE STAPLE
Model Number SE-1520-06
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was performed to determine the failure mode of this complaint.Inspection showed that the button of the inserter popped out, releasing the implant prematurely, therefore confirming the complaint description.Refer to pictures attached to this complaint.Performed (b)(6) 2018.Both the button and the inserter body were dimensionally inspected to ensure the parts were not out of specification.Dimensional inspection showed both parts were within specification.Performed (b)(6) 2018.The most probable root cause for this event is damage caused during shipping/handling, nonetheless, the root cause for this complaint cannot be confirmed based on the information provided.No manufacturing related issue was identified and/or confirmed, therefore review to the specific prm and prm line is not required.Device history lot: part number: se-1520-06.Bme lot number: bse170807.Manufacturing date or release to warehouse date: 8 dec 2017.Place of manufacture: biomedical enterprises, (b)(6).Lot expiration date: 30 oct 2022.A review of the device history record revealed two nonconformance's ((b)(4)).The device history record shows this lot of speed shift was processed through the normal manufacturing and inspection operations.(b)(4) was generated due to insertion sticks received for assembly that had not followed second operations (not machined to the correct size).(b)(4) was generated after production for liquid nitrogen used for the manufacturing of this lot that had not been inspected by qa when received.Lot bse170807 was released as conforming as all nonconforming parts were replaced, and liquid nitrogen showed to be within specification after inspection.The nonconformance's are not relevant to the complaint because there were no assembly issues noted after component replacement, and liquid nitrogen was conforming to specification.This raw material lot met all dimensional and visual criteria at the time of release with no issues documented that would contribute to this complaint condition.The review of the raw material device history record revealed no complaint related anomalies to be associated to raw material lot 1708123474.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the speedshift compression implant kit was received with the speedshift implant no longer connected to its insertion handle.There was no patient involvement.This report is for one (1) speedshift compression implant kit 15x20mm offset 6mm.This is report 1 of 1 for (b)(4).

Brand Name
SPEEDSHIFT COMPRESSION IMPLANT KIT 15X20MM OFFSET 6MM
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9601408
Report Number2939274-2020-00262
Device Sequence Number2928440
Product Code JDR
UDI-Device Identifier00810633020425
UDI-Public(01)00810633020425
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model NumberSE-1520-06
Device Catalogue NumberSE-1520-06
Device Lot NumberBSE170807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2020
Initial Report FDA Received Date01/17/2020
Patient Sequence Number1